RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovlev, Gennadii Nikolaevich
(1936–2007)

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 18

Number of views:
This page:502
Abstract pages:1721
Full texts:789
References:45
Professor
Doctor of physico-mathematical sciences (1975)

http://www.mathnet.ru/eng/person18066
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/337532

Publications in Math-Net.Ru
1975
1. G. N. Yakovlev, “Certain properties of the solutions of quasilinear elliptic equations”, Trudy Mat. Inst. Steklov., 134 (1975),  389–404  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 441–458
1974
2. G. N. Yakovlev, “Some properties of generalized solutions of elliptic equations in divergence form”, Dokl. Akad. Nauk SSSR, 217:5 (1974),  1025–1028  mathnet  mathscinet  zmath
3. G. N. Yakovlev, “Properties of the solution of a certain class of quasilinear second order elliptic equations in divergence form”, Trudy Mat. Inst. Steklov., 131 (1974),  232–242  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 131 (1974), 242–252
1972
4. G. N. Yakovlev, “On the solutions of a class of second order quasi-linear elliptic equations”, Dokl. Akad. Nauk SSSR, 202:5 (1972),  1020–1023  mathnet  mathscinet  zmath
5. G. N. Yakovlev, “Solution of second order elliptic equations in weight spaces”, Differ. Uravn., 8:5 (1972),  928–930  mathnet  mathscinet  zmath
6. G. N. Yakovlev, “The first boundary value problem for quasilinear second order elliptic equations”, Trudy Mat. Inst. Steklov., 117 (1972),  321–340  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 117 (1972), 381–403
7. G. N. Yakovlev, “Unbounded solutions of degenerate elliptic equations”, Trudy Mat. Inst. Steklov., 117 (1972),  312–320  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 117 (1972), 369–379
1971
8. G. N. Yakovlev, “Differential properties of the extremals of quadratic functionals with discontinuous coefficients”, Differ. Uravn., 7:7 (1971),  1288–1293  mathnet  mathscinet  zmath
1970
9. G. N. Yakovlev, “Weak solutions of quasilinear parabolic equations”, Differ. Uravn., 6:9 (1970),  1643–1651  mathnet  mathscinet  zmath
10. G. N. Yakovlev, “Weak solutions of second order quasilinear elliptic systems”, Differ. Uravn., 6:1 (1970),  157–163  mathnet  mathscinet  zmath
1969
11. G. N. Yakovlev, “A certain variational problem”, Differ. Uravn., 5:7 (1969),  1303–1312  mathnet  mathscinet  zmath
1968
12. G. N. Yakovlev, “A certain problem of A. V. Bicadze for degenerate elliptic equations”, Differ. Uravn., 4:1 (1968),  147–150  mathnet  mathscinet  zmath
13. G. N. Yakovlev, “The first boundary value problem for a certain elliptic equation which degenerates on the boundary of the domain”, Differ. Uravn., 4:1 (1968),  140–146  mathnet  mathscinet  zmath
1967
14. G. N. Yakovlev, “Traces of functions in the space $W_p^l$ on piecewise smooth surfaces”, Mat. Sb. (N.S.), 74(116):4 (1967),  526–543  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:4 (1967), 481–497
1966
15. G. N. Yakovlev, “Density of finitary functions in weight spaces”, Dokl. Akad. Nauk SSSR, 170:4 (1966),  797–798  mathnet  mathscinet  zmath
1965
16. G. N. Yakovlev, “Dirichlet problem for a region with a non-Lipschitz boundary”, Differ. Uravn., 1:8 (1965),  1085–1098  mathnet  mathscinet  zmath
1961
17. G. N. Yakovlev, “Boundary properties of functions of the class $W_p^{(l)}$ in regions with corners”, Dokl. Akad. Nauk SSSR, 140:1 (1961),  73–76  mathnet  mathscinet  zmath
18. G. N. Yakovlev, “Boundary properties of a class of functions”, Trudy Mat. Inst. Steklov., 60 (1961),  325–349  mathnet  mathscinet  zmath

2005
19. A. A. Bolibrukh, V. A. Il'in, S. M. Nikol'skii, V. M. Filippov, G. N. Yakovlev, “Lev Dmitrievich Kudryavtsev (on his 80th birthday)”, Uspekhi Mat. Nauk, 60:1(361) (2005),  177–185  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:1 (2005), 177–188  isi
1977
20. K. A. Bezhanov, O. V. Besov, A. V. Bitsadze, I. A. Borachinsky, A. A. Vasharin, V. S. Vladimirov, N. V. Zvolinsky, V. A. Il'in, V. P. Korobeinikov, L. D. Kudryavtsev, L. P. Kuptsov, P. I. Lizorkin, Yu. I. Makarychev, V. E. Mirakov, V. P. Mikhailov, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Nikol'skii, A. P. Novikov, T. S. Pigolkina, S. I. Pokhozhaev, E. A. Romishevsky, S. L. Sobolev, S. V. Uspenskii, M. I. Shabunin, G. N. Yakovlev, “Владимир Михайлович Шалов (некролог)”, Differ. Uravn., 13:6 (1977),  1149–1153  mathnet
1973
21. N. P. Erugin, S. M. Nikol'skii, G. N. Yakovlev, “Lev Dmitrievič Kudrjavcev (on his fiftieth birthday)”, Differ. Uravn., 9:5 (1973),  969–973  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019